# SDR TWAA0013311

- Difficulty date: August 17, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE STA 200 FLOORBEAM WEB WAS CORRODED AT LBL 64.  REPAIRED WEB PER SRM 53-01, PAGE 18.  INSTALLED NEW SUPPORT CASTING PER DRAWINGS 9911518 AND 9911595.
